MathSciNet Relay Station
MathSciNet bibliographic data
MR404129 (53 #7933) 10A40 (94A15)
Golomb, Solomon W. Properties of the sequences $3\cdot 2\sp{n}+1$. Math. Comp. 30 (1976), no. 135, 657–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement